| Catalog Number |
4004C0513 |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/21/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The product lot number was not provided, therefore, the manufacturing records could not be reviewed.The device is not available for return.
Event or Problem Description
While preparing a penumbra coil 400 (pc400) for a coil embolization procedure, the radiologic technologist inadvertently dropped the pc400 onto the floor prior to inserting it into the microcatheter.The pc400 was dropped prior to its use and therefore, was not used for the procedure.The procedure was completed using a new pc400.